# SDR CALA9601389

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION LT FUSELAGE SKIN BULGED AT STA 430.  THE BULGED AREA WAS CUT OUT, A REPAIR PLATE WAS FABRICATED AND INSTALLED IAW SRM 53-30-2.
